# SDR CALA2011071100482

- Difficulty date: July 11, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 1,728 hours, 562 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF WENT TO RAISE THE GEAR AND WITH GEAR HANDLE IN UP POSITION ALL 3 RED GEAR LIGHTS STAYED ON.  MOVED GEAR HANDLE TO OFF POSITON AND 3 RED GEAR LIGHTS STILL STAYED ON.  CHECKED THE 5 ROWS OF CIRCUIT BREAKERS ON P6-3 ALL WERE IN AFTER 1 TO 1.5 MINUTES LIGHTS WENT OUT A/C SOUNDED AND FLEW LIKE GEAR CAME UP NORMAL.  PERFORMED FIM TEST 32-09 TASK 801 NO DEFECTS NOTED.  SWUNG GEAR SEVERAL TIMES NO DEFECTS NOTED A/C OK TO CONTINUE.
